MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIPTIGHT ANKLE SYN FIXATION-TI; FASTNER, FIXATION

ZIMMER BIOMET, INC. ZIPTIGHT ANKLE SYN FIXATION-TI; FASTNER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suture fractured during the procedure.The surgeon used another product to complete the procedure.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.Product not returned.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, g3, g6, h1, h2, h3, h6, and h10 no product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZIPTIGHT ANKLE SYN FIXATION-TI
Common Device Name
FASTNER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15870997
Report Number0001825034-2022-02675
Device Sequence Number20505557
Product Code JDR
UDI-Device Identifier00880304476103
UDI-Public(01)00880304476103(17)260922(10)679980
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2026
Device Model NumberN/A
Device Catalogue Number904759
Device Lot Number679980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown